Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have been having spotting with slight fever. On birth control pills. Pregnant?

Hi. I have been having spotting for over a month as well as a slight fever . I am on birth control pills but I admit I am not perfect at taking them. The blood is a small amount it s not like a period and the Blood is mostly dark colored. I had a pap smear test and an STI check about 8 weeks ago and am stil with the same boyfriend. Could I be pregnant?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
the dark color spotting could be one of the pills side effect specially you are not compliant to them
regarding the pregnancy you have to chick pregnancy test this time
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor